MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0886-3350(13)80050-8

Медицинская библиотека · Journal of cataract and refractive surgery · 1994

Uveoscleritis after excessive neodymium:YAG laser posterior capsulotomy.

Herbort C P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 66-year-old woman developed severe and recurrent scleritis and uveitis after neodymium:YAG capsulotomy performed 18 months after cataract extraction. Four cracks on the intraocular lens and plastic splinters in the vitreous indicated that excessive laser energy had been used. Inflammation was treated successfully only when a combination of dexamethasone acetate 0.1% drops (Maxidex), drops of diclofenac sodium 0.1% (Voltaren Ophtha), and systemic diclofenac sodium (Voltaren) was used. Inflammation might be explained by chronic irritation of the ciliary body by a displaced haptic or by an immune reaction triggered by damage to the ciliary body at the time of excessive posterior capsulotomy.

Для цитирования: Herbort C P. Uveoscleritis after excessive neodymium:YAG laser posterior capsulotomy.. Journal of cataract and refractive surgery. 1994. DOI: 10.1016/s0886-3350(13)80050-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.